# SDR YENA20100218024

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 28,170 hours, 9,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A9130
- Condition: Unwanted Deploy
- Location: R2 Door
- Part time: 27,241 hours, 9,579 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT JB21 JFK-TPA DURING HEAVY MAINTENANCE CHECK AT PEMCO WORLD AIR SERVICES TPA THE R-2 ENTRY DOOR SLIDE RELEASED FROM CONTAINER WHILE PERFORMING AN OPERATIONAL CHECK OF THE DOOR PER C CHECK TASK CARD A320-52-10-00-720-002-842.  THE SLIDE DID INFLATE DUE TO ALL SAFETY PINS REQUIRED FOR TASK WERE INSTALLED.  REMOVED AND REPLACED R2 DOOR SLIDE IAW AMM 25-62-44, DEPLOYED SLIDE WILL GO TO OVERHAUL FACILITY FOR INVESTIGATION FOR DEFECTS FINDINGS.
